# SDR JJBA20240226061

- Difficulty date: February 24, 2024
- Submitted: February 26, 2024
- Operation: Air carrier
- Aircraft: N12195
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500943
- Aircraft time: 40,950 hours, 27,392 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 1317
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PANEL 263ALC EMERGENCY LIGHT INOPERATIVE. REMOVED AND REPLACED AISLE EMERGENCY LIGHT LAMP. OPS CHECK SAT.
